TITLE

Carbamazepine/risperidone

PUB. DATE
October 2009
SOURCE
Reactions Weekly;10/31/2009, Issue 1276, p9
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 15-year-old boy who developed oral lichenoid drug eruption (OLDE) while being treated with carbamazepine and risperidone. The boy was referred with bilateral buccal mucosal and tongue lesion. The lesions were reportedly painful, especially after exposure to certain foods and liquids. Risperidone and carbamazepine were stopped and after one month, he reported improvement in his lesions.
ACCESSION #
45035497

 

Related Articles

  • Carbamazepine withdrawal.  // Reactions Weekly;4/7/2007, Issue 1146/1147, p12 

    The article presents the case of a 46-year-old man with schizophrenia, who developed a transient lesion in the splenium of the corpus callosum (SCC) after carbamazepine withdrawal. The man was hospitalized for catatonic symptoms of schizophrenia and was given 600 milligrams a day of...

  • Sibutramine.  // Reactions Weekly;3/14/2009, Issue 1243, p40 

    The article presents a case study of a 27-year-old woman with bipolar I disorders who had been asymptomatic for 18 months while receiving carbamazepine and risperidone. The patient started receiving sibutramine for obesity. She presented with irritability, increased energy and frenzied activity...

  • Voriconazole.  // Reactions Weekly;1/28/2012, Issue 1386, p36 

    The article describes the case of a 28-month-old boy who developed lupus-like lesions while being treated with voriconazole for antifungal prophylaxis.

  • Bortezomib.  // Reactions Weekly;1/19/2013, Issue 1435, p8 

    The article describes the cases of a 63-year-old man and a 57-year-old man who developed Sweet-like lesions while receiving bortezomib for the treatment of multiple myeloma.

  • Minocycline.  // Reactions Weekly;1/14/2012, Issue 1384, p41 

    The article describes the case of a 28-year-old woman who developed multiple facial pigmented lesions following treatment with multiple medications including minocycline for severe acne vulgaris.

  • Drug points.  // BMJ: British Medical Journal (International Edition);04/22/2000, Vol. 320 Issue 7242, p1113 

    Presents cases of patients who are admitted to hospitals due to the side effects of drugs they take. Worsening of symptoms of multiple sclerosis associated with carbamazepine; How sulfasalazine cause Heinz body anemia in patients with abnormal hemoglobin and hemolysis in patients with deficient...

  • Carbamazepine.  // Reactions Weekly;5/21/2011, Issue 1352, p14 

    The article describes the case of a 32-year-old woman who developed Stevens-Johnson syndrome and toxic epidermal necrolysis after receiving treatment with carbamazepine.

  • Carbamazepine.  // Reactions Weekly;1/12/2013, Issue 1434, p16 

    The article describes the case of a 9-year-old girl who developed eyelid myoclonia with absence seizure while being treated with carbamazepine.

  • Carbamazepine.  // Reactions Weekly;1/12/2013, Issue 1434, p16 

    The article describes the case of a 7-year-old girl who developed neuroleptic malignant syndrome (NMS) while being treated with carbamazepine.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics